Alert archive / New Jersey / Marine Weather Statements in 2007

Marine Weather Statement 30, NWS Philadelphia/Mount Holly

October 7, 2007

NWS Philadelphia/Mount Holly issued this marine weather statement at Oct 7, 2007, 3:52 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2007, 3:52 AM EDT (07:52 UTC)
Expired
Oct 7, 2007, 9:00 AM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 070752
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 AM EDT SUN OCT 7 2007

ANZ430-431-452>455-071300-
/X.NEW.KPHI.MA.S.0030.071007T0752Z-071007T1300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 AM EDT SUN OCT 7 2007

...LOCALLY DENSE FOG ACROSS AREA WATERS THIS MORNING...

AREAS OF FOG HAVE DEVELOPED ACROSS THE DELAWARE BAY AND THE
NEARSHORE OCEAN WATERS EARLY THIS MORNING. SOME OF THE VISIBILITIES
ARE DOWN TO AROUND 1/4 MILE. UNTIL THE VISIBILITIES IMPROVE, REDUCE
YOUR SPEED, AND KEEP A LOOKOUT FOR OTHER VESSELS, BUOYS, AND
BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.

$$

KRUZDLO

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Oct 6, 9:15 PM EDT, 6 hours 37 minutes earlier.

Area forecast discussion, Oct 6, 9:15 PM EDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT SAT OCT 6 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE EAST COAST WILL CONTINUE TO WEAKEN AND IS
MOVES FURTHER TO THE EAST TONIGHT. A BACKDOOR COLD FRONT OVER NEW
ENGLAND TO DRIFT SOUTHWARD INTO THE REGION LATE TONIGHT AND
SUNDAY. THE FRONT IS THEN EXPECTED TO EITHER DISSIPATE OR RETREAT
SLOWLY NORTHWARD MONDAY, WITH THE AFOREMENTIONED HIGH PRESSURE
SYSTEM PREVAILING AGAIN MONDAY AND TUESDAY. A BREAK IN THE
UNSEASONABLY WARM WEATHER WILL BE CAUSED BY A PACIFIC UPPER LEVEL
STORM SYSTEM THAT WILL SLOWLY MOVE ACROSS THE UNITED STATES DURING
THE WORK WEEK. ITS ASSOCIATED FRONTAL AND LOW PRESSURE SYSTEMS
SHOULD MOVE INTO AND THROUGH THE MIDDLE ATLANTIC STATES DURING THE
LATTER PART OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
WEAKENING SHOWERS ASSOCIATED WITH THE FRONTAL ZONE HAVE REACHED
EXTREME NW SUSSEX COUNTY NJ. HAVE ISSUED A NOW TO COVER. DONT
EXPECT MUCH MORE THAN SPRINKLES AS THEY CONTINUE TO WEAKEN. ADJUSTED
SKY COVER OVERNIGHT FOR CURRENT CONDITIONS. EXPECT MOSTLY CLEAR TO
PARTLY CLOUDY OVERNIGHT WITH THE GREATEST AMOUNT OF CLOUD COVER
EXTREME NORTH AND SOUTHEAST. COASTAL FOG WILL HAVE DIFFICULTY MOVING
INLAND AS LOW LEVEL WINDS TURN SW AND THEN W. RADIATION FOG IS NOT
EXPECTED TO BE AS WIDESPREAD OR DENSE AS LAST NIGHT WITH THE
WESTERLY COMPONENT TO THE LOWER WINDS.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
A WEAK COLD FRONT WILL CROSS THE AREA FROM N TO S SUNDAY MORNING.
I AM NOT EXPECTING MUCH IN THE WAY OF SHOWER ACTIVITY TO ACCOMPANY
THE FRONT, BUT SLIGHT CHC POPS WERE PLACED IN THE GRIDS FOR THE
PERIOD AS IT PASSES THROUGH. HIGH PRESSURE WILL THEN REGAIN
CONTROL OF THE WEATHER PICTURE THROUGH THE EARLY PART OF NEXT
WEEK. TEMPERATURES SUNDAY AND MONDAY WILL REMAIN QUITE WARM FOR
EARLY OCTOBER WITH READINGS IN THE LOW TO MID 80S BOTH DAYS FOR
MOST AREAS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
FAIR WEATHER FROM THE LAST PART OF THE SHORT TERM WILL EXTEND INTO
THE BEGINNING OF THE EXTENDED PERIOD. THEN LATER TUESDAY, THE WEATHER
CONDITIONS WILL BEGIN TO DETERIORATE AS A CUT OFF H5 LOW FROM THE
PLAINS BEGINS TO INFLUENCE THE AREA. MOISTURE WILL INCREASE AS A
SERIES OF FRONTAL SYSTEMS AFFECTS THE AREA. CHC POPS FROM EARLIER
FORECASTS AND THE CURRENT GRAPHICS FROM HPC LOOK FINE AT THIS
POINT. TEMPERATURES BEGINNING WEDNESDAY AND FOR THE REST OF THE
WEEK WILL BE MUCH MORE NORMAL FOR EARLY OCTOBER WITH HIGHS IN THE
60S AND 70S.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
THE LOW IFR CONDITIONS OF THIS MORNING IMPROVED TO VFR BY EARLY
AFTERNOON, OR MARGINAL VFR WHERE THERE WERE SOME RESIDUAL BROKEN
STRATOCUMULUS. HOWEVER, AS THESE CEILINGS RAISE AND CLOUDS DIMINISH
THROUGH THE REST OF THE AFTERNOON, VFR CONDITIONS ARE FORECAST TO
PREVAIL LATER THIS AFTERNOON AND EARLY TONIGHT.

THEN, IT COULD GET TRICKY LATER THIS EVENING AND OVERNIGHT. ALTHOUGH
WINDS ARE FORECAST TO BE LIGHT SOUTHWEST OR WEST, WITH THE BACKDOOR
FRONT DROPPING SOUTHWARD THROUGH THE AREA VERY LATE TONIGHT AND
SUNDAY MORNING, SOUTHERN AREAS COULD GET ANOTHER SHOT AT SOME IFR OR
EVEN LOW IFR CONDITIONS IN FOG AND STRATUS, AS WINDS WILL BE LIGHT
TO CALM. THIS IS THOUGHT TO AFFECT KMIV AND KACY MORESO THAN TAF
SITES FURTHER TO THE NORTH, BUT EVEN FOR KPHL AND SURROUNDING SITES,
A TEMPO GROUP FOR IFR CEILINGS AND VISIBILITIES WAS ADDED UNTIL
ABOUT 12Z WHEN WINDS ASSOCIATED WITH THE FRONT ARE LIKELY TO CAUSE
IMPROVEMENT. KRDG AND KABE WERE EVEN LESS PESSIMISTICALLY HANDLED.

BEYOND THE TAF PERIOD, VFR CONDITIONS ARE FORECAST IN THE WAKE OF
THE BACKDOOR COLD FRONT OF SUNDAY MORNING.

&&

.MARINE...
HIGH PRESSURE, LOCATED OVER THE WESTERN NORTH ATLANTIC, WILL WEAKEN
TONIGHT, ALLOWING A WEAK BACKDOOR COLD FRONT TO PASS THROUGH THE
REGION SUNDAY. THAT FRONT IS EXPECTED TO EITHER DISSIPATE OR RETREAT
NORTHWARD MONDAY, AS HIGH PRESSURE REASSERTS ITSELF INTO EARLY
TUESDAY.

THE BAROCLINIC ZONE NORTH OF THE GREAT LAKES EXTENDING SOUTHEASTWARD
TO SOUTHERN NEW ENGLAND APPEARS TO DEVELOP SOUTHWARD AS LOW PRESSURE
FORMS INTO OUR AREA TUESDAY NIGHT. AN ONSHORE FLOW RESUMES EARLY IN
THE WEEK, BUT IN THE ABSENCE OF STRONG GRADIENTS WAVEWATCH CONTINUES
TO KEEP SEAS UNDER 5 FEET. THE RESULT IS THAT NO HEADLINES ARE
EXPECTED THROUGH THE FIRST THREE PERIODS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...OHARA
NEAR TERM...OHARA/RPW/TFG
SHORT TERM...OHARA
LONG TERM...OHARA
AVIATION.../
MARINE.../RPW
Hazardous weather outlook, Oct 7, 3:48 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EDT SUN OCT 7 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-081000-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
348 AM EDT SUN OCT 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PATCHY AND LOCALLY DENSE FOG WILL OCCUR THIS MORNING. MORE
WIDESPREAD AND POSSIBLY DENSER FOG WILL OCCUR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-081000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 AM EDT SUN OCT 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

WATCH FOR THICKER FOG PATCHES EARLY THIS MORNING AND AGAIN TONIGHT
ON AREA WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TFG

Nearby

Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.